# SDR CA150624005

- Difficulty date: June 24, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 27,398 hours
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive Shaft
- Part number: 601R93106505
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING MX TASK 000-27-690-104, MX NOTED THE NR 5 DRIVE SHAFT HAD A BROKEN STRAND WHICH HAD UNRAVELED FROM THE CORE.  SHAFT REQUIRES REPLACEMENT.
